# SDR ASOA04565

- Difficulty date: August 5, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BF50390901
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4269 - DURING A GROUND INSPECTION IN DFW, THE EMEGENCY EXIT ILGHT AT THE PASSENGER DOOR WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT LENS AT THE PASSENGER DOOR.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
